Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Suffering from slip disc, undergoing traction, physiotherapy, severe back pain, bed ridden. Prescribed dynapar, fibrogesic. Advise?

My huband, 40 years, is suffering from slip disc. He is undergoing traction, physiotherapy since the last 15 days but no results. Pain is severe in the right side lower back moving through the thigh & left leg. Completely bed ridden. Please advice. Local doctors adviced injection dynapar AQ 100/Hifenac p/Fibrogesic/ pAntium 40 & myoril
Asked On : Sat, 28 Jul 2012
Answers:  1 Views:  833
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Neurologist, Surgical 's  Response

Welcome to I am Dr.J.Mariano Anto Bruno Mascarenhas, and I am here to help you. I have read your question with care and understand your concerns.

Pain is severe in the right side lower back moving through the thigh & left leg means the nerve root is getting compressed by the extruded disc. This condition may be treated with rest, physiotherapy and exercises for some time, but eventually, he will require surgery.

Disc Bulge where Annulus is not torn can be managed by conservative treatment
Disc Extrusion, where Nucleus Pulposus is extruded and is pressing on the neural components require surgery sooner or later

Hope you found the answer helpful.

If you need any clarification / have doubts / have additional questions / have follow up questions, then please do not hesitate in asking again. I will be happy to answer your questions.

Best Wishes for Speedy Recovery
Let me know if I can assist you further.
Take care.
Answered: Wed, 11 May 2016
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor